Hopf bifurcation in a circadian rhythm model

Nagy, Bálint (2018) Hopf bifurcation in a circadian rhythm model. DUNAKAVICS, 6 (10). pp. 5-10. ISSN 2064-5007

[img] Text
Online_1810.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (38MB)
Official URL: http://dunakavics.uniduna.hu/


In this work the Hopf bifurcation in a biological model discribing the circadian rhythm of Drosophila Melanogaster is studied. The value of the bifurcation paraméter is found numerically using AUTO and XPPAUT.

Item Type: Article
Uncontrolled Keywords: Ordinary differential equation, Bifurcation, Hopf-bifurcation,Közönséges differenciálegyenlet, Bifurkáció, Hopf-bifurkáció
Divisions: Informatika Intézet
Depositing User: Gergely Beregi
Date Deposited: 17 May 2021 08:09
Last Modified: 17 May 2021 08:09
URI: http://publication.repo.uniduna.hu/id/eprint/661
MTMT: 30332654

Actions (login required)

View Item View Item